Necessity and sufficiency conditions for the absolute null controllability for Linear delay perturbations

  • CA Nse
  • RA Umana

Abstract



We are inspired by the works of Chukwu [1], Eke [2], Schinterdorf and Barmish [4] to unveil necessary and sufficient conditions for the absolute null controllability of a linear delay perturbed system with zero in the domain of null controllability.

Journal of the Nigerian Association of Mathematical Physics Vol. 10 2006: pp. 549-552
Published
2008-05-22
Section
Articles

Journal Identifiers


eISSN: 1116-4336